# SDR DALA2023122010436

- Difficulty date: December 20, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 20,587 hours, 9,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3014 EMERGENCY PATH LIGHT AT 37C INOP. CORRECTIVE ACTION: FOUND WIRE DISCONNECTED FROM SPLICE. REPLACED SPLICE PER A321 ESPM 20-43. EMERGENCY PATH LIGHTS OK FOR SVC. (4994940)
